# SDR 96FDEA01151

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C135472
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0228 AND 011, CORROSION (C53-113-01, -1) ON INNER SURFACE OF SKIN BS 720B TO 720B PLUS 3 LBL 3 TO RBL 3 WL 148.5.  *S/D*  REMOVED CORROSION FROM INNER SURFACE OF SKIN PANEL NR 3363.  FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED TREATED AND INSTALLED PANEL NR 3363 IAW FEDEX SRM 53-30-1.
